# SDR SWAA2014032626529

- Difficulty date: March 8, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 63,849 hours, 52,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6936656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UPPER FLOOR STRUCTURE WEB ANGLE BETWEEN BS 927 TO BS 947.5, BL 0.  R & R ANGLE IAW SRM & DWG.
